# SDR SWAA2019082766313

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 67,164 hours, 39,468 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 116A91103
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FIXED TRAILING EDGE PANEL INBOARD END NEXT TO FUSELAGE FIXED FAIRING PANEL CRACKED AND LEADING EDGE DAMAGED.    R&R PANEL PER AMM.
